Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Darkening of skin.Can I use Diprovate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Iam 29 years old I used to be fair and now my skink is becoming black can I use diprovate
Posted Thu, 3 May 2012 in Beauty & Cosmetics
Answered by Dr. Mohammed Tauseef 18 minutes later
Hi Devender,

Thank you for the Query.

I would like to know few more things which would help me in suggesting you better:

1.) What kind of Job do you do?
2.) Since how long are you facing this Problem?
3.) Is your skin turning black all over the body or any particular place?

Diprovate is a steroid and it does not help you get a fair skin. Kindly do not use any medicine with without consulting a Doctor.

You can follow these Lifestyle modifications to bring in some better changes in your skin:

1.) Avoid the sun between 10 a.m. and 4 p.m.
2.) Cover your skin with tightly woven long sleeved shirts, long pants and caps.
3.) Use a sunscreen called Sunban Lotion on your face when you move out in sun.
4.) Drink plenty of water.
5.) Don't smoke if you do.
6.) Limit your bath time in Hot water.
7.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
8.) Avoid stress, practice relaxation techniques like yoga and Meditation.
9.) Exercise for 40 minutes daily.
10) Sleep for a minimum of 8 hours daily.

Hope I have answered your Query, I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor